# SDR AALA20100224TUL10

- Difficulty date: January 18, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 74,926 hours, 11,763 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION AT STATION 1809.5 RIGHT FORWARD CHORD FASTENER HOLE.  THE HOLE WAS OVERSIZED TO 0.2782 INCH IN ORDER TO REMOVE ANY CRACK INDICATIONS.  BOEING REQUIRED AN INSURANCE CUT OF AT LEAST 0.030 INCH.  THE INSURANCE CUT RESULTED IN A FINAL HOLE SIZE OF 0.3245 INCH.  REPAIRED UNDER ENGINEERING AUTHORIZATION B767-53-008500 N/R 1268153.
